# SDR 2003UALA00042

- Difficulty date: January 10, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,340 hours, 23,443 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK ABOVE LEFT WING WEB WAS CRACKED AT STA 663 LBL 33.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
